Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 73, NWS Grand Forks, ND

June 14, 200810 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 14, 2008, 6:52 PM CDT for 10 counties in North Dakota. It was in force for 53 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 6:52 PM CDT (23:52 UTC)
Expired
Jun 14, 2008, 7:45 PM CDT
In force
53 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Barnes County, ND, Benson County, ND, Cass County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Steele County, ND, Traill County, ND

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:11 PM CDTTSTM WND GST 582 E Dazey, NDMEASURED BY THE NDAWN WIND SENSOR ALONG HWY 26.
Jun 14, 7:25 PM CDTTSTM WND GST 7012 Nw Valley City, ND60 TO 70 MPH WIND.
Jun 14, 7:30 PM CDTTSTM WND DMG4 Sw Mcville, NDTREES 1 TO 1 1/2 FOOT FELLED BY WIND ONTO FENCE. OTHER BRANCHES TO 1 INCH DIAMETER
Jun 14, 7:30 PM CDTHAIL 0.8812 N Valley City, ND
Jun 14, 7:30 PM CDTTORNADO2 N Oriska, ND
Jun 14, 7:32 PM CDTTORNADO 03 Nne Oriska, NDA TORNADO TRACKED INTERMITTENTLY FOR ABOUT 4 MILES AND CROSSED INTO CASS COUNTY ABOUT 2 MILES NORTH OF TOWER CITY BY 739 PM CDT. IT CONTINUED FOR ABOUT ONE MORE MILE BEFORE IT LIFTED ABOUT 2 MILES NORTH NORTHEAST OF TOWER CITY BY 741 PM CDT. A FEW LARGE BRANCH
Jun 14, 7:35 PM CDTTSTM WND GST 0Colgate, NDTREMENDOUS WIND HIT COLGATE. NO WIND SPEED OR DAMAGE ESTIMATE AVAILABLE ATTM.
Jun 14, 7:35 PM CDTTSTM WND GST 70Colgate, NDTREMENDOUS WIND HIT COLGATE. SEVERAL LARGE TREE LIMBS DOWN AROUND TOWN.
Jun 14, 7:39 PM CDTTORNADO 02 N Tower City, NDTHIS TORNADO ORIGINATED IN BARNES COUNTY AND CONTINUED WITH INTERMITTENT TOUCHDOWNS INTO CASS COUNTY FOR ABOUT ONE MORE MILE. IT LIFTED ABOUT 2 MILES NORTH NORTHEAST OF TOWER CITY BY 740 PM CDT. PEAK WINDS ESTIMATED TO 80 MPH. MAXIMUM WIDTH TO 25 YDS.
Jun 14, 7:40 PM CDTTSTM WND GST 632 W Buffalo, NDGUSTS TO 63 MPH FOR 5 MINUTES UBTIL 745 PM CDT.
Jun 14, 7:45 PM CDTTSTM WND DMG2 W Northwood, NDSEVERAL LARGE 4-6 INCH BRANCHES DOWN.
Jun 14, 7:50 PM CDTTSTM WND GST 60Hatton, NDLOTS OF LARGE TREE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 142352
SVRFGF
NDC003-005-017-027-035-039-063-071-091-097-150045-
/O.NEW.KFGF.SV.W.0073.080614T2352Z-080615T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
652 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN BENSON COUNTY IN NORTHEAST NORTH DAKOTA...
  EXTREME EASTERN EDDY COUNTY IN NORTHEAST NORTH DAKOTA...
  SOUTHWESTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
  NELSON COUNTY IN NORTHEAST NORTH DAKOTA...
  EXTREME SOUTH CENTRAL RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA...
  BARNES COUNTY IN SOUTHEAST NORTH DAKOTA...
  THIS INCLUDES THE CITY OF VALLEY CITY...
  WESTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
  GRIGGS COUNTY IN SOUTHEAST NORTH DAKOTA...
  STEELE COUNTY IN SOUTHEAST NORTH DAKOTA...
  WESTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 745 PM CDT

* AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF ST MICHAEL
  TO 5 MILES NORTH OF SPIRITWOOD...MOVING TO THE EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MOSE...SUTTON AND REVERE AT 700 PM CDT
  STUMP LAKE...TOLNA AND RED WILLOW LAKE AT 705 PM CDT
  PEKIN...JESSIE AND HANNAFORD AT 710 PM CDT
  VALLEY CITY...MCVILLE AND COOPERSTOWN AT 715 PM CDT

  INTERSTATE 94 BETWEEN NORTH DAKOTA MILE MARKER 273 AND NORTH DAKOTA
  MILE MARKER 322...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4804 9860 4799 9747 4669 9737 4681 9841
TIME...MOT...LOC 2352Z 277DEG 52KT 4801 9876 4700 9843

$$

DK/BH
2 follow-up statements
000 
WWUS53 KFGF 150007
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
707 PM CDT SAT JUN 14 2008

NDC003-005-017-027-035-039-063-071-091-097-150045-
/O.CON.KFGF.SV.W.0073.000000T0000Z-080615T0045Z/
GRAND FORKS ND-EDDY ND-GRIGGS ND-STEELE ND-TRAILL ND-BARNES ND-
CASS ND-BENSON ND-RAMSEY ND-NELSON ND-
707 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NELSON...EXTREME SOUTH CENTRAL RAMSEY...EXTREME SOUTHEASTERN
BENSON...EXTREME EASTERN EDDY AND SOUTHWESTERN GRAND FORKS COUNTIES
IN NORTHEAST NORTH DAKOTA...AND WESTERN CASS...BARNES...WESTERN
TRAILL...STEELE AND GRIGGS COUNTIES IN SOUTHEAST NORTH DAKOTA...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF STUMP LAKE TO
SANBORN...MOVING TO THE EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VALLEY CITY...MCVILLE AND COOPERSTOWN BY 715 PM CDT...
  SIBLEY...LUVERNE AND KLOTEN BY 720 PM CDT...
  FINGAL...SHARON...PILLSBURY AND ORISKA BY 725 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4804 9860 4799 9747 4669 9737 4681 9841
TIME...MOT...LOC 0007Z 277DEG 52KT 4796 9843 4694 9814

$$
DK
000 
WWUS53 KFGF 150027
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
727 PM CDT SAT JUN 14 2008

MNC005-111-150037-
/O.CAN.KFGF.SV.W.0074.000000T0000Z-080615T0100Z/
BECKER MN-OTTER TAIL MN-
727 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN BECKER
AND NORTHEASTERN OTTER TAIL COUNTIES IS CANCELLED...

AT 727 PM CDT...SEVERE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED
AREA IN EXTREME SOUTHEASTERN BECKER AND NORTHEASTERN OTTER TAIL
COUNTIES. SO THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4680 9467 4680 9478 4641 9477 4638 9473
      4636 9473 4637 9514 4671 9511 4686 9496
      4685 9481 4681 9465
TIME...MOT...LOC 0027Z 291DEG 30KT 4679 9482 4652 9485
          4633 9489

$$

MNC057-159-150100-
/O.CON.KFGF.SV.W.0074.000000T0000Z-080615T0100Z/
HUBBARD MN-WADENA MN-
727 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN HUBBARD AND WADENA COUNTIES...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF HUNTERSVILLE TO 4
MILES SOUTHWEST OF OYLEN TO 3 MILES SOUTHEAST OF ALDRICH...MOVING TO
THE EAST AT 34 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STAPLES AIRPORT BY 735 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4680 9467 4680 9478 4641 9477 4638 9473
      4636 9473 4637 9514 4671 9511 4686 9496
      4685 9481 4681 9465
TIME...MOT...LOC 0027Z 291DEG 30KT 4679 9482 4652 9485
          4633 9489

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:23 PM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jun 14, 1:23 PM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
123 PM CDT SAT JUN 14 2008

.SHORT TERM...
IT APPEARS PARAMETERS ARE LINING UP FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING FOR THE AREA. A STRONG SPEED MAX AND
ASSOCIATED MID LEVEL TROUGH IS MOVING QUICKLY INTO WESTERN ND THIS
AFTERNOON. LARGE SCALE ASCENT AHEAD OF THIS WAVE...COUPLED WITH A
DEVELOPING SFC BOUNDARY SHOULD HELP TRIGGER CONVECTION. MODELS ARE
IN REASONABLE AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON
MOISTURE FIELDS SO WILL UTILIZE.

FOR THE REST OF THIS AFTERNOON AND EVENING...INSTABILITY/SHEAR AND
LAPSE RATES WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT IN
CENTRAL ND THIS AFTERNOON...MOVING EAST INTO MN THROUGH THE
EVENING. CAPES RISE TO NEARLY 2000 J/KG...WITH 0-6KM SHEAR FROM
25-50KT FROM NORTH TO SOUTH. LI/S GET VERY UNSTABLE...AND APPROACH
-6C IN THE SOUTH. IF SURFACE DEWPOINTS RISE INTO THE UPPER
50S...THEN THE GFS -8C LI/S ARE EVEN POSSIBLE. DCAPE WILL BE
HIGH...AND SUPPORTIVE OF STRONG DOWNDRAFT WINDS AND POSSIBLY AN
ORGANIZED MINI BOW ECHO THAT IS SOMETIMES SEEN IN NW FLOW CASES.
FREEZING LEVELS ARE ALSO LOW...AND LARGE HAIL IS ALSO POSSIBLE. WE
EXPECT A FEW STORMS TO ROTATE GIVEN THE STRONG SHEAR PROFILES...BUT
WITH STRONG DOWNDRAFTS TORNADOES ARE NOT EXPECTED. WE WILL MENTION
SEVERE IN THE GRIDS FROM 21Z- 03Z...AND TAPER OFF THUNDER THREAT
THEREAFTER.

BY SUNDAY...A COLD FRONT WILL PASS THROUGH THE REGION. 850MB TEMPS
COOL TO AROUND +4C...EVEN COOLER WITH THE GFS...AND A COLD DAY IS
EXPECTED. HIGHS SHOULD BE A GOOD 15 DEGREES BELOW NORMAL...WITH A
FEW WRAPAROUND SHOWERS FOR THE NE. THERE SHOULD BE PLENTY OF
CLOUDS AROUND WITH VERY LOW CONVECTIVE TEMPS IN THE MID 50S BY
AFTERNOON.

FOR MONDAY...WITH SOME SLIGHT RIDGING ALOFT AND WARMING MID LEVEL
TEMPS...WILL KEEP IT DRY. BY MON NIGHT...A SHORTWAVE WILL TOP THE
RIDGE WITH AN MCS POSSIBLE IN THE FAR NORTH...AS SHOWALTERS GO
NEGATIVE. THE NAM IS MORE BULLISH WITH THIS SYSTEM...WITH THE GFS
HINTING AT SOME DEVELOPMENT. WILL ADD SOME POPS TO THE MON NIGHT
TIMEFRAME IN THE NORTH.

FOR TUE...RIDGING DEVELOPS ALOFT AND THERMAL FIELDS RISE. THIS
SHOULD HELP BOOST TEMPS TO NEAR NORMAL WITH A DRY DAY EXPECTED.

LONG TERM (WED-SAT)... MODELS INITIALIZED WELL AND ARE IN GENERAL
AGREEMENT SO WILL GO WITH A BLENDED SOLUTION ATTM. MODELS SHOW A
FAIRLY STAGNANT PATTERN WITH THE MEAN 500MB RIDGE AXIS OVER THE N
PLAINS. A SERIES OF SHORT WAVES ARE EXPECTED TO EJECT OUT THE L/W
TROF RESULTING IN SFC INSTABILITY...AND CONTINUED CHANCES FOR
-SHRA AND -TSRA THRU THE EXTENDED PERIOD. THEREFORE...NO
SIGNIFICANT CHANGES ARE PLANNED ATTM.

&&

.AVIATION...
VFR CONDITIONS EXPECTED THRU THE PERIOD OVER THE FA. LOOKING FOR
-TSRA LATE THIS AFTERNOON AND EARLY EVENING AS DYNAMICS COME
TOGETHER TO TRIGGER CONVECTION.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

DK/HOPKINS
Hazardous weather outlook, Jun 14, 6:41 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
641 AM CDT SAT JUN 14 2008

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-151145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
641 AM CDT SAT JUN 14 2008

...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
 EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN APPROACHING COLD
FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE AFTER 3PM WITH
THE MAIN HAZARD BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS
SHOULD DIMINISH IN INTENSITY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING.

VOELKER

In the hours before

Local storm report, Jun 14, 5:46 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
546 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     WEST FARGO              46.87N 96.90W
06/14/2008                   CASS               ND   AMATEUR RADIO

            TREE DOWN IN THE NORTH END OF WEST FARGO.

&&

AH
Local storm report, Jun 14, 5:54 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
554 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND GST     3 SSW GALCHUTT          46.35N 96.83W
06/14/2008  E60 MPH          RICHLAND           ND   AMATEUR RADIO

            HEAVY RAIN AND GUSTS TO 60 MPH ON I-94 AT MILE MARKER 22.

&&

AH
Local storm report, Jun 14, 5:55 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
555 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FUNNEL CLOUD     10 S WAHPETON           46.13N 96.61W
06/14/2008                   RICHLAND           ND   LAW ENFORCEMENT

&&

AH
Local storm report, Jun 14, 6:14 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
614 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     FUNNEL CLOUD     4 W FERGUS FALLS        46.28N 96.15W
06/14/2008                   OTTER TAIL         MN   TRAINED SPOTTER

&&

AH
Local storm report, Jun 14, 6:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
622 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     NEW ROCKFORD            47.68N 99.14W
06/14/2008  E60 MPH          EDDY               ND   TRAINED SPOTTER

&&

AH
Local storm report, Jun 14, 6:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
638 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 W BORUP               47.18N 96.59W
06/14/2008  E0.88 INCH       NORMAN             MN   PUBLIC

            DIME TO NICKEL SIZED HAIL COVERING THE GROUND IN SPOTS.

&&

ROGERS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:39 PM CDTRiver Flood WarningFGFWalsh43 hr
Jun 14, 2:48 PM CDTSevere Thunderstorm WarningFGFNelson, Ramsey42 min
Jun 14, 3:38 PM CDTSevere Thunderstorm WarningFGFBarnes67 min
Jun 14, 4:31 PM CDTSevere Thunderstorm WarningFGFCass59 min
Jun 14, 4:34 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill56 min
Jun 14, 4:55 PM CDTSevere Thunderstorm WarningFGFCass, Traill35 min
Jun 14, 4:57 PM CDTSevere Thunderstorm WarningFGFGrand Forks63 min
Jun 14, 4:58 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland62 min
Jun 14, 5:09 PM CDTSevere Thunderstorm WarningFGFSargent20 min
Jun 14, 5:30 PM CDTAreal Flood AdvisoryFGFCass30 min
Jun 14, 5:44 PM CDTSevere Thunderstorm WarningFGFRichland, Sargent46 min
Jun 14, 5:53 PM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Eddy, Ramsey, Towner67 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.